# SDR UPS05843935

- Difficulty date: January 4, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING O/B LEADING EDGE HAS CRACKED UPPER RIB AT STA 776.  REMOVED FASTENERS, STOP DRILLED, FABBED AND INSTALLED FILLER IAW DC8 SRM 51-1-21, 57-2-0, 57-3-3 FIG 7, 57-2-0 FIG 2, 51-1-8, AND 51-1-20D.
